MathSciNet Relay Station
MathSciNet bibliographic data
MR1676854 (2000c:20072) 20G40 (20P05)
Fulman, Jason A probabilistic approach toward conjugacy classes in the finite general linear and unitary groups. J. Algebra 212 (1999), no. 2, 557–590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement